# SDR 2017FA0000098

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: General aviation
- Aircraft: N790AM
- Make and model: Snias AS350B3
- Aircraft serial: 4298
- Aircraft time: 7,207 hours, 8,588 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,526 hours, 2,013 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Center Console
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF ARCING BETWEEN THE P132 GENEVA CONSOLE WIRING BUNDLES AND THE INTERCOM FUNCTION PANEL INSTALLED IN THE CENTER CONSOLE. WIRE BUNDLES HAVE BEEN REPOSITIONED IN SUCH A MANNER THAT ARCING/CONTACT WITH THE INTERCOM FUNCTIONS PANEL WILL NO LONGER BE AN ISSUE.
